# SDR AUS20010844

- Difficulty date: July 13, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Lkheed C121C
- Engine: Wright R3350*
- Propeller: Hamstd 43E60
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 5AA228
- Condition: Faulty
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(AUS) NR 4 ENGINE GOVERNOR FAULTY.
